Narrow Results Clear All
- Communication Improvement 1
- Education and Training 1
- Error Reporting and Analysis
- Human Factors Engineering 1
- Quality Improvement Strategies
- Specialization of Care 1
- Technologic Approaches 3
Search results for "Anticoagulants"
Clapper C, Crea K. Patient Saf Qual Healthc. May/June 2010;7:30-35.
This article describes how one health care system used a multi-event analysis process to identify medication errors, implement system-level improvements, and reduce adverse events.
Cases & Commentaries
- Spotlight Case
- Web M&M
Daniel J. Morgan, MD, MS, and Andrew Foy, MD; March 2017
Brought to the emergency department from a nursing facility with confusion and generalized weakness, an older woman was found to have an elevated troponin level but no evidence of ischemia on her ECG. A consulting cardiologist recommended treating the patient with three anticoagulants. The next evening, she became acutely confused and a CT scan revealed a large intraparenchymal hemorrhage with a midline shift.
Journal Article > Commentary
Peterson C, Ham CW, Vanderveen T. Hosp Pharm. 2008;43:491-497.
This article summarizes results from a conference regarding heparin errors, their epidemiology, and error types along with ways to increase safety.
MedWatch Safety Alert. Silver Spring, MD: US Food and Drug Administration; February 6, 2007.
This announcement alerts health care providers to the potential for life-threatening errors involving two heparin products and provides recommendations to minimize mistakes.